What are the treatments available for extreme blushing

//What are the treatments available for extreme blushing

What are the treatments available for extreme blushing

What are the treatments who cure extreme blushing?

Blushing usually appears as a reaction to certain feelings and it’s manifested by certain redness on one’s face, but if the blushing is extreme, it needs treatment because it is a disorder.

Main symptoms can include social anxiety, embarrassment, humiliation, under confidence and stress and the extra redness on one’s face is caused by the rush of blood to the vessels from the skin.

Other symptoms can include sweating on palms. The medical term for extreme blushing is Idiopathic Craniofacial Erythema and there are many effective treatments for it, treatments which are divided in three categories: psychological, drugs and surgery.

Psychological treatments are consisted in CBT (Cognitive Behavior Therapy) along with breathing techniques and confronting one’s fears. This kind of treatment is developed under the guidance of professionals, helping to remove fear from one’s mind, and with no side effects because it is considered a natural treatment.

The second case involves medication for anxiety, beta blockers and clonidine which should be prescribed by a doctor who has concluded upon the sufferer’s situation.

The last type of treatment is based on removing the involuntary nerves which cause the flow of blood and it is called ETS (Endoscopic Thoracic Sympathicotomy).

Still the most intelligent action would be seeing a concerned practitioner in time in order to avoid complications. Treating a problem even from its beginning is the easiest part and it doesn’t involve surgeries and medication which may cause side effects.

2013-01-11T10:14:56+00:00 Blushing Treatment|1 Comment

One Comment

  1. Luke A Mikush August 28, 2017 at 16:22

    My life involves being around large groups of people and without warning or even cause I become very embarrassed and redden over the slightest social awkwardness or playful taunting. This is becoming debilitating and getting worse the more I think about it and try to prevent it. I need help!! I feel myself become more and more withdrawn and that’s not me at all.

Leave A Comment